# SDR USAA2014100600017

- Difficulty date: October 5, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 32,524 hours, 25,045 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT MEGA PHONE BATTERY DOOR LATCH BROKEN.  REPLACED AFT MEGA PHONE WITH SERVICEABLE UNIT.  OPERATIONS CHECKED GOOD.
